# SDR SWAA2014041427134

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,425 hours, 28,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039491
- Part serial: 54861
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BULKHEAD OVER DOOR EMERGENCY EXIT SIGN INOPERATIVE.  R & R BATTERY IAW MM.
